Bulletin of the American Mathematical Society

Analytic sheaves of local cohomology

Yum-Tong Siu

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 5 (1969), 1011-1012.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530827

Mathematical Reviews number (MathSciNet)
MR0271398

Zentralblatt MATH identifier
0182.11201

Citation

Siu, Yum-Tong. Analytic sheaves of local cohomology. Bull. Amer. Math. Soc. 75 (1969), no. 5, 1011--1012. https://projecteuclid.org/euclid.bams/1183530827


Export citation

References

  • 1. J. Frisch and G. Guenot, Prolongement de faisceaux analytiques cohérents, Invent. Math, (to appear).
  • 2. J.-P. Serre, Prolongement de faisceaux analytiques cohérents, Ann. Inst. Fourier 16 (1966), 363-374.
  • 3. Y.-T. Siu, Extension of locally free analytic sheaves, Math. Ann. 179 (1969), 285-294.
  • 4. Y.-T. Siu, Absolute gap-sheaves and extensions of coherent analytic sheaves, Trans. Amer. Math. Soc. 141 (1969), 361-376.
  • 5. Y.-T. Siu, Extending coherent analytic sheaves through subvarieties, Bull. Amer. Math. Soc. 75 (1969), 123-126; erratum, 624.
  • 6. Y.-T. Siu, Extending coherent analytic sheaves, Ann. Math. (to appear).
  • 7. W. Thimm, Struktur- und Singularitätsuntersuchungen an kohärenten analytischen Modulgarben, J. Reine Angew. Math. 234 (1969), 123-151.
  • 8. G. Trautmann, Ein Kontinuitatssatz für Fortsetzung kohärenter analytischer Garben, Arch. Math. 18 (1967), 188-196.
  • 9. G. Trautmann, Abgeschlossenheit von Corandmoduln und Fortsetzbarkeit kohärenter analytischer Garben, Invent. Math. 5 (1968), 216-230.
  • 10. G. Trautmann, Fortsetzung lokal-freier Garben über 1-dimensionale Singularitätenmengen, Ann. Scuola Norm. Sup. Pisa (to appear).
  • 11. G. Trautmann, Cohérence des faisceaux analytiques de la cohomologie local, C. R. Acad. Sci. Paris 267 (1968), 694-695.